Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 129, NWS Springfield, MO

June 8, 2007Christian County, Douglas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 8, 2007, 1:43 AM CDT for Christian County, Douglas County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2007, 1:43 AM CDT (06:43 UTC)
Expired
Jun 8, 2007, 2:45 AM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Christian County, MO, Douglas County, MO

The radar

The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 080644
SVRSGF
MOC043-067-080745-
/O.NEW.KSGF.SV.W.0129.070608T0643Z-070608T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 AM CDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 245 AM CDT.

* AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR OLDFIELD...OR 11 MILES SOUTHEAST OF
  OZARK...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AVA BY 210 AM CDT.

THE TOWNS OF ELKHEAD...DOGWOOD...GOODHOPE...BRUSHYKNOB...DRURY AND
VANZANT ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3708 9303 3686 9306 3682 9225 3706 9229

$$

WISE
3 follow-up statements
000 
WWUS53 KSGF 080701
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT FRI JUN 8 2007

MOC043-080711-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-070608T0745Z/
CHRISTIAN MO-
201 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN COUNTY IS
CANCELLED...

LAT...LON 3686 9291 3705 9291 3706 9289 3706 9250
      3705 9248 3705 9229 3693 9228 3692 9226
      3684 9226 3683 9225

$$

MOC067-080745-
/O.CON.KSGF.SV.W.0129.000000T0000Z-070608T0745Z/
DOUGLAS MO-
201 AM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR DOUGLAS COUNTY...

AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR GOODHOPE...OR 11 MILES WEST OF AVA...MOVING
EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  AVA BY 210 AM CDT.

THE TOWNS OF BRUSHYKNOB...DRURY...VANZANT AND GENTRYVILLE ARE IN THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3686 9291 3705 9291 3706 9289 3706 9250
      3705 9248 3705 9229 3693 9228 3692 9226
      3684 9226 3683 9225

$$

WISE
000 
WWUS53 KSGF 080725
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 AM CDT FRI JUN 8 2007

MOC067-080745-
/O.CON.KSGF.SV.W.0129.000000T0000Z-070608T0745Z/
DOUGLAS MO-
225 AM CDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR CENTRAL DOUGLAS COUNTY...

AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRUSHYKNOB...OR NEAR AVA...MOVING EAST AT 30
MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL DOUGLAS COUNTY...INCLUDING THE TOWNS OF BRUSHYKNOB...
GENTRYVILLE...DRURY AND VANZANT.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3684 9275 3707 9265 3706 9250 3705 9248
      3705 9229 3693 9228 3692 9226 3684 9226
      3683 9225

$$

WISE
000 
WWUS53 KSGF 080741
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 AM CDT FRI JUN 8 2007

MOC067-080751-
/O.EXP.KSGF.SV.W.0129.000000T0000Z-070608T0745Z/
DOUGLAS MO-
241 AM CDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DOUGLAS COUNTY EXPIRES
AT 245 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3684 9275 3707 9265 3706 9250 3705 9248
      3705 9229 3693 9228 3692 9226 3684 9226
      3683 9225

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:10 AM CDT, 33 minutes earlier.

Area forecast discussion, Jun 8, 1:10 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT FRI JUN 08 2007

.DISCUSSION...

CONVECTION BEGINNING TO TRANSITION INTO LINEAR MODE. TWO AREAS OF
CONCERN AT THIS TIME. FIRST AREA IS ACROSS CENTRAL AND SOUTHWEST
MISSOURI WHERE SEVERAL SMALL LINE SEGMENTS RESIDE. LATEST LAPS
ANALYSIS ALONG WITH RECENTLY RELEASED KSGF RAOB INDICATE CONVECTIVE
INHIBITION ON THE ORDER OF -50 TO -75 J/KG HAS DEVELOPED. A
MODERATELY UNSTABLE ATMOSPHERE EXISTS ABOVE THE CAP WITH 1500 J/KG
OR SO OF CAPE. LOW LEVEL SHEAR PROFILES CONTINUE TO SUPPORT AN
ISOLATED TORNADO THREAT...BUT THIS THREAT IS DIMINISHING WITH THE
AFOREMENTIONED CAP. BIGGER THREAT APPEARS TO BE STRAIGHT LINE WINDS.
LATEST DATA SUGGESTS A THETA-E DIFFERENCE BETWEEN THE SURFACE AND
700 MB OF 25-30 DEGREES. THIS COUPLED WITH A 0-2KM SHEAR VECTOR OF
ABOUT 20 KNOTS TOWARDS THE EAST WILL FAVOR A DAMAGING WIND THREAT
WITH STRONGER CONVECTION PROPAGATING EAST. MID LEVEL LAPSE RATES AND
SPEED SHEAR WILL ALSO CONTINUE TO SUPPORT A SEVERE HAIL THREAT.
SECOND AREA OF CONCERN IS WITH CONVECTION DEVELOPING BEHIND AN
INCOMING COLD FRONT FROM CLINTON TO PARSONS. THIS BROKEN LINE OF
CONVECTION WILL LIKELY INCREASE AND FILL IN AS LARGE SCALE ASCENT
INCREASES WITH INCOMING SHORT WAVE TROUGH AND RIGHT ENTRANCE REGION
OF AN UPPER LEVEL JET IN THE VICINITY. STILL ENOUGH INSTABILITY AND
MID LEVEL SHEAR PRESENT FOR A MARGINAL HAIL THREAT. STRONGER
MOMENTUMS WOULD HAVE A TOUGHER TIME TRANSPORTING DOWN IN THIS
ENVIRONMENT...BUT ANY STRONGER UPDRAFTS WILL SUPPORT A DAMAGING WIND
THREAT. THIS LINE IS EXPECTED TO AFFECT MUCH OF THE OZARKS DURING
THE OVERNIGHT AND EARLY MORNING HOURS.

SCHAUMANN

&&

.PREV DISCUSSION...

/922 PM CDT THU JUN 07 2007/

ACTIVE NIGHT OF WEATHER ON TAP.

WHILE THE DRY LINE STALLED OUT TO OUR WEST LATE THIS AFTERNOON...A
COLD FRONT HAS SURGED TO THE SOUTHEAST ACROSS CENTRAL KANSAS DURING
THE PAST FEW HOURS...ASSOCIATED WITH A MID LEVEL LEVEL DISTURBANCE
ROUNDING THE BASE OF THE UPPER LOW OVER THE NORTHERN PLAINS. THIS
COLD FRONT WILL OVERTAKE THE AFOREMENTIONED DRY LINE DURING THE NEXT
FEW HOURS AND PROVIDE THE LIFT NEEDED TO BREAK THE CAP NOTED ON THE
00Z KSGF SOUNDING.

THE CAP HAS WEAKENED SUFFICIENTLY TO OUR WEST (AND AHEAD OF THE
DRYLINE) TO ALLOW FOR A FEW TSRA TO DEVELOP FROM CENTRAL KS TO SE
KS. SCT SUPERCELLS WILL CONTINUE TO DEVELOP AHEAD OF THE DRYLINE
THROUGH MIDNIGHT AND AFFECT EXTREME SE KS AND FAR WESTERN MO.
ADDITIONAL THUNDERSTORM ARE ANTICIPATED AS THE COLD FRONT SURGES
INTO THIS WARM AND UNSTABLE AIRMASS. A COMBINATION OF ISOLATED
SUPERCELLS AND LINE SEGMENTS ARE FIRST EXPECTED...WITH AN EVENTUAL
MORPH INTO A SQUALL LINE. ALL MODES OF SEVERE WEATHER REMAIN
POSSIBLE.

TIMING WISE...AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR CAN
EXPECT STORMS PRIOR TO 3AM...WITH AREAS EAST OF THE HIGHWAY 65
CORRIDOR EXPERIENCE STORMS AFTER 3AM.

GAGAN

/320 PM CDT THU JUN 07 2007/

THE FULL SUITE OF SEVERE WEATHER CAN BE EXPECTED ACROSS EXTREME
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING AND
OVERNIGHT.  WILL BE MONITORING SATELLITE TRENDS CLOSELY THIS
AFTERNOON FOR THE POSSIBILITY OF CAP EROSION.  THE LATEST SREF
GUIDANCE SUGGESTS THAT THERE IS ABOUT A 30% CHANCE OF THE CAP
BREAKING PRIOR TO 00Z...WITH THE BEST CHANCES OCCURRING WEST OF
HIGHWAY 65.

OTHERWISE MORE NUMEROUS STORMS WILL DEVELOP ALONG THE DRYLINE OVER
THE FLINT HILLS LATE THIS AFTERNOON AND THIS EVENING...EVENTUALLY
SPREADING INTO THE OZARKS THROUGH THE LATE EVENING AND OVERNIGHT
HOURS.  HIGH END INSTABILITY AND SHEAR PARAMETERS SUGGEST THE
LIKELIHOOD OF ORGANIZED CONVECTION CAPABLE OF PRODUCING ALL MODES OF
SEVERE PHENOMENA.

CRAMER

SHORT TERM...TONIGHT THROUGH SATURDAY

INTENSE CYCLONE CURRENTLY MOVING THROUGH THE NORTHERN PLAINS SHOULD
PROVIDE A TRANSITION FROM A SPRING TO A MORE SUMMER TYPE PATTERN.
FRONT/DRYLINE WILL MAKE ITS WAY INTO THE CWA DURING THE OVERNIGHT
HOURS.  SEVERE POTENTIAL IS DEFINITELY THERE. CURRENTLY UNDER A
CAPPED ENVIRONMENT BUT INSTABILITY AND SHEAR PRESENT FOR SUPERCELL
FORMATION.  A COMBINATION OF THE APPROACHING SURFACE FRONT AND AN
UPPER LEVEL SPEED MAX WILL ALLOW CAP TO WEAKEN SOMETIME THIS EVENING.

FRONT MAKES ITS WAY THROUGH THE AREA BY 12Z FRIDAY AND BECOMES
EAST-WEST ORIENTED ACROSS ARKANSAS. UPPER LEVEL HIGH PRESSURE THEN
BEGINS BUILDING OVER THE SOUTHERN STATES ON FRIDAY.  SURFACE FRONT
REMAINS CLOSE ENOUGH TO THE AREA TO WARRANT AT LEAST SLIGHT CHANCE
POPS ALONG ARKANSAS BORDER THROUGH SATURDAY.

LONG TERM...SUNDAY THROUGH THURSDAY

MEAN TROUGH BEGINS TO SET UP ACROSS WESTERN U.S. ON SUNDAY ALLOWING
RIDGING TO TAKE PLACE OVER THE OZARKS.  AS THE SURFACE HIGH MOVES ON
TO THE EAST...CONVECTION WILL BECOME MORE WIDELY SCATTERED IN NATURE
AND WILL MORE LIKELY DEPEND ON THE MOVEMENT OF DISCRETE UPPER LEVEL
WAVES ACROSS THE TOP OF THE FLAT RIDGE.  TEMPERATURES WILL BE AT TO
JUST SLIGHTLY ABOVE SEASONAL NORMALS.  GUIDANCE TEMPS SEEMED
REASONABLE AND DID NOT MAKE TOO MANY ADJUSTMENTS.

GAEDE

&&

.AVIATION...

FOR THE 06Z KSGF/KJLN TAFS: COLD FRONT MOVING INTO THE AREA WILL
PRODUCE SHOWERS AND STRONG TO SEVERE THUNDERSTORM ACROSS THE SGF AND
JLN TERMINALS THROUGH AROUND 10Z. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES REMAIN POSSIBLE.

CEILING AND VISIBILITIES SHOULD REMAIN VFR EXCEPT IN THUNDERSTORMS
WHERE BRIEF MVFR CONDITIONS WILL BE POSSIBLE. UPON THE PASSAGE OF
THE FRONT...EXPECTED WINDS TO SHIFT TO THE NORTHWEST.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 8, 1:26 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT FRI JUN 8 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
126 AM CDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...
  AND ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO
  LOCALIZED AREAS OF FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF
  EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS OVERNIGHT.

  DISCUSSION:

  MODERATE INSTABILITY AND STRONG WIND SHEAR WILL CONTINUE TO
  SUPPORT CLUSTERS OF STRONG TO SEVERE STORMS ALONG AND SOUTH OF
  INTERSTATE 44. STRONG STRAIGHT LINE WINDS...LARGE HAIL AND
  ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY. A LINE
  OF THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH SOUTHEAST
  ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS
  LATE TONIGHT AND FRIDAY MORNING. STRONG STRAIGHT LINE WINDS AND
  LARGE HAIL WILL BE THE MAIN THREATS WITH THIS ACTIVITY. DUE TO
  THE VERY MOIST AIRMASS IN PLACE...SOME LOCATIONS WILL EXPERIENCE
  FLASH FLOODING OF SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL
  MISSOURI EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE
  WITH DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE
  AREA DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH
  LATER IN THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS
  SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF
  INTERSTATE 44 THROUGH 4 AM. SPOTTER ACTIVATION WILL BE POSSIBLE
  NORTH OF THE INTERSTATE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE/CRAMER/SCHAUMANN

In the hours before

Local storm report, Jun 7, 11:17 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     CAPLINGER MILLS         37.79N 93.80W
06/07/2007                   CEDAR              MO   TRAINED SPOTTER

            TREES DOWN

&&

BARJENBRUCH
Local storm report, Jun 7, 11:46 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
06/07/2007                   JASPER             MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN JOPLIN.

&&

BARJENBRUCH
Local storm report, Jun 8, 12:50 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND GST     PIERCE CITY             36.95N 94.00W
06/08/2007  E50 MPH          LAWRENCE           MO   TRAINED SPOTTER

&&

BARJENBRUCH
Special weather statement, Jun 8, 12:54 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 AM CDT FRI JUN 8 2007

MOZ093-101-080630-
NEWTON MO-MCDONALD MO-
1254 AM CDT FRI JUN 8 2007

...SIGNIFICANT WEATHER ALERT FOR MCDONALD AND NEWTON COUNTIES UNTIL
130 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SENECA...OR 14 MILES EAST OF MIAMI...
MOVING EAST AT 25 MPH.

PEOPLE IN NEWTON AND NORTHERN MCDONALD COUNTIES...INCLUDING THE
CITIES OF SENECA...GOODMAN AND NEOSHO...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

WISE
Local storm report, Jun 8, 1:17 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND DMG     SAGINAW                 37.02N 94.47W
06/07/2007                   NEWTON             MO   LAW ENFORCEMENT

            TREES DOWN IN THE CITY.

&&

BARJENBRUCH
Local storm report, Jun 8, 1:20 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     2 SW LEAWOOD            37.01N 94.52W
06/07/2007  E60 MPH          NEWTON             MO   TRAINED SPOTTER

            60 MPH WIND GUST AND PENNY SIZE HAIL.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:31 PM CDTSevere Thunderstorm WarningSGFBarton59 min
Jun 7, 10:46 PM CDTSevere Thunderstorm WarningSGFCedar, Vernon59 min
Jun 7, 11:18 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 7, 11:22 PM CDTSevere Thunderstorm WarningSGFPolk53 min
Jun 7, 11:27 PM CDTSevere Thunderstorm WarningSGFBarton, Dade30 min
Jun 7, 11:55 PM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton50 min
Jun 8, 12:43 AM CDTSevere Thunderstorm WarningSGFChristian, Stone62 min
Jun 8, 1:16 AM CDTSevere Thunderstorm WarningSGFNewton59 min
Jun 8, 1:40 AM CDTFlash Flood WarningSGFBarry6 hr
Jun 8, 2:07 AM CDTSevere Thunderstorm WarningSGFBarry53 min
Jun 8, 3:00 AM CDTSevere Thunderstorm WarningSGFBarry, Stone60 min
Jun 8, 3:29 AM CDTFlash Flood WarningSGFStone5 hr
Jun 8, 4:55 AM CDTFlash Flood WarningSGFChristian3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.